# SDR ASAA2016102218537

- Difficulty date: October 22, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 57,168 hours, 32,510 cycles
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Condition: Migrated
- Location: Spoiler Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER SECOND FROM OTBD HINGE HAS A MIGRATING BEARING.  ACFT GROUNDED.  REMOVED THE NR 4 SPOILER HINGE AND INSTALLED A NEW HINGE IAW SRM 51-40-04.
